Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
A function on the homology of 3–manifolds

Vladimir Turaev

Algebraic & Geometric Topology 7 (2007) 135–156
Bibliography
1 F Deloup, On abelian quantum invariants of links in 3-manifolds, Math. Ann. 319 (2001) 759 MR1825407
2 F Deloup, G Massuyeau, Reidemeister-Turaev torsion modulo one of rational homology three-spheres, Geom. Topol. 7 (2003) 773 MR2026547
3 S Friedl, Reidemeister torsion, the Thurston norm and Harvey's invariants arXiv:math.GT/0508648
4 P B Kronheimer, T S Mrowka, Scalar curvature and the Thurston norm, Math. Res. Lett. 4 (1997) 931 MR1492131
5 E Looijenga, J Wahl, Quadratic functions and smoothing surface singularities, Topology 25 (1986) 261 MR842425
6 C T McMullen, The Alexander polynomial of a 3-manifold and the Thurston norm on cohomology, Ann. Sci. École Norm. Sup. $(4)$ 35 (2002) 153 MR1914929
7 L I Nicolaescu, The Reidemeister torsion of 3-manifolds, de Gruyter Studies in Mathematics 30, Walter de Gruyter & Co. (2003) MR1968575
8 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
9 W P Thurston, A norm for the homology of $3$-manifolds, Mem. Amer. Math. Soc. 59 (1986) MR823443
10 V Turaev, Introduction to combinatorial torsions, Lectures in Mathematics ETH Zürich, Birkhäuser Verlag (2001) MR1809561
11 V Turaev, Torsions of $3$-dimensional manifolds, Progress in Mathematics 208, Birkhäuser Verlag (2002) MR1958479